# SDR FDEA202203150527

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- Aircraft time: 37,333 hours, 20,484 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Power Supply
- Part number: AD321430
- Part serial: 104117
- Condition: Unknown
- Location: Zone 100
- Part time: 9,258 hours, 5,525 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE  DID NOT DISPLAY ON ECAM WHEN ARMING RIGHT CABIN DOOR. RELEASED FOR SERVICE PER MEL : 52-  XX-XX CATEGORY : C EXP: 25MAR22 - (R1)  DOOR - INOP. DOOR ESCAPE SLIDE ARMING  SYSTEM IS TO BE VERIFIED AS FULLY ARMED PRIOR TO EACH DEPARTURE."  AUTONOMOUS STANDBY UNIT  MPN: 3214-91  CPN: 5210609  QTY: 1 REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: AD-3214-30 POS: 2 SRL: 104117   TAG NBR: 3174F2. ON MPN: AD-3214-31 CPN: 3310373 SRL: 256491 TAG NBR: 6210H6  FACT 16MAR22 12:25  AMM: 52-73-00-05-01 ADJ AND TEST WORKED AT BLOCK IN IAW AMM.  TEST OF   POWER SUPPLY SHOWED BATTERY NUMBER 2 BAD R&R BATTERY IAW AMM 52-73-18-04 OPS  CHECKS GOOD AT THIS TIME NO FURTHER FAULTS NOTED
